# SDR MALA040813

- Difficulty date: October 19, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft time: 18,796 hours, 20,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LAN, GALLEY SEAT TRACK CORRODED.  MAINTENANCE REPLACED IAW SAAB SRM 51-40-27.  REFER TO NRC NR 196554 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 10/24/04
